T Nation

E2 Question


#1

New member and have a question regaurding E2. I used steriods often from 16-26. Totally clean now. I am 39 now, and have had mild libido issues and no morning erections in a long time had a hormone profile done and it came back with an e2 of 53, range 10-54 Total test of 693 range 250-1100 and a free test % of 1.51 range 1.50-2.20.

I finally got a dr to prescribe me arimidex and began taking it and it almost immediatly made me feel anxious at a dose of .25 eod. So bad I stopped after the second dose. Testicles kind of pulled up tight to my body and hurt alittle in the 3rd day also. To my surprise my morning erections returned after not really having them for years on the 4th day after begining the arimidex.They lasted a full week and then kind of went away so I decided to wait a week and cut the down to .125 thinking that I could slowly let my body adjust to the medication. Again I felt horrible, but the next day my erections returned.

I did some research and found that Dim lower my E2 without any side effects so believing that the E2 is most likely my problem I have given it a try starting with 1 tab of the bioresponse every day and added 25 mgs of zinc with it, after day 2 really kind of felt lousy, but with no erections at all. Really need advice on where to go with this. Should I continue with Dim and give it time? Or do I believe I am a possible "over responder" and just cut down the arimidex dose even lower and hope my body can tolerated it? Has anyone here ever gotten anxiety like symptoms from arimidex? And if so will the body adjust and that feeling will go away?


#2

Anxiety is a listed side effect of Arimidex, but I never felt it. Just the blessed decrease in swelling and bloatey bitchy women's problems. If you can get that same relief with DIM, or even better, by eating more cruciferous vegetables, losing weight, etc., why not do that instead?

Wait until you're old like me to go on the drugs.


#3

I have been on Dim and have not gotten results like I did with the arimidex. After 3 days on arimidex I felt lousy but my libido and morning erections returned right away. Alot of the reading I have done, many people say Dim does not work.


#4

If you are a over responder to a-dex you might try and lower the dosage again.

I was given some great advice how to do this by VT. Dissolve 1 pill in 1ml of alcholol (vodka etc) then calculate how much you need to dose.

This is a good way to test since you have the pills. Doing this will allow you to really lower the dose for example 1/8th of a mg or even lower.

Never done it but maybe the smallest syringes would be the best to measure dosage?


#5

Over-responders need to take around 1/4th of the expected dose. As you are not on TRT, you should try 0.5mg anastrozole/Arimidex per week in EOD dosing. You need a 5-6 day holiday for prior dose levels to drop.

Your improved transient improvement is a glimpse of a target that rushed by.

Listed sides for Arimidex is for women who take 1mg/day who are thus driven to extremely low E2 levels. You should be getting near E2=22pg/ml.

When guys drive E2 too low, they can feel quite poorly, moody/depressed, social avoidance, worse libido ...

Read the stickies, that is the best way to gain the knowledge that you need.


#6

The anxiousness could also be from a cortisol increase due to your newly found T metabolism and/or accompany lack of thyroid hormones. I highly doubt it is actually from the Arimidex itself. You could also try Aromasin or Letrozole to determine if Adex really is the cause, but I suspect it is basically your body waking up and trying to be "alive" again. It is very easy to grow accustomed to low energy output and low metabolism over the years, so when this is being restored to youthful levels some may be shocked at the sudden change in feeling.

Personally, I would try to ride it out for a couple weeks and see if it improves.


#7

I am already on the case Vballa :slightly_smiling:


#8

Thanks for your replies. I am going to let myself clean out and try again at the lower dose


#9

One theory is that testosterone converts to estradiol at an increased rate when there is a lack of available cortisol.

Have you ever tested for cortisol, TSH, free T3?